# SDR SWAA2013040314441

- Difficulty date: March 19, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FLOORBEAM WEB SUPPORT ANGLE CRACKED AT BS 328, RBL 33.  REMOVED & REPLACED ANGLE IAW SRM.
